# SDR SWAA117280

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 52,953 hours, 43,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2658
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND RT WING NR 6 I/B SLAT CAN DAMAGED AT AFT UPPER WELD SEAM.  REMOVED AND REPLACED SLAT CAN PER EA.
